# SDR SWIA200414124

- Difficulty date: November 19, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 8,660 hours, 6,716 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: 3995100208
- Part serial: 781
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 8,621 hours, 6,690 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE ON TAKEOFF.  REMOVED AND REPLACED STALL PROTECTION UNIT, OPERATIONAL CHECK GOOD IAW CRJ 27-34-00.
